Conditional Lindenmayer systems with subregular conditions : the extended case

Dassow Jürgen and Rudolf Stefan: Conditional Lindenmayer systems with subregular conditions : the extended case. In: Acta cybernetica, (22) 2. pp. 313-334. (2015)

[thumbnail of actacyb_22_2_2015_5.pdf]
Preview
Cikk, tanulmány, mű
actacyb_22_2_2015_5.pdf

Download (390kB) | Preview

Abstract

We study the generative power of extended conditional Lindenmayer systems where the conditions are finite, monoidal, combinational, definite, nilpotent, strictly locally (k)-testable, commutative, circular, suffix-closed, starfree, and union-free regular languages. The results correspond to those obtained for conditional context-free languages.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2015
Volume: 22
Number: 2
ISSN: 0324-721X
Page Range: pp. 313-334
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38540/
DOI: 10.14232/actacyb.22.2.2015.5
Uncontrolled Keywords: Matematikai nyelvészet
Additional Information: Bibliogr.: p. 333-334. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.01. Mathematics
Date Deposited: 2016. Oct. 17. 10:36
Last Modified: 2022. Jun. 20. 09:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/36118

Actions (login required)

View Item View Item